Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl-My description of the Hell

Posted by kelly7707 on January 28, 2004, at 21:25:45

In reply to Re: Effexor Withdrawl-My description of the Hell kelly7707, posted by micro on January 28, 2004, at 21:13:03

> > Hi. Yesterday I sat and read through a number of entries and found myself bawling at my computer. On top of how afraid I felt reading it all, I also found a bit of comfort in knowing that I was also not the only one. I am a university student, and dealing with this is close to impossible while trying to get anything done. My concentration is completely gone...I am finding that I am having close-to-panic attacks almost daily. The other day I was in one of my classes and the floor appeared to be uneven, and my heart started pounding and it took everything inside me to calm down and not pass out. I have made an appointment with my GP about the insomnia...but that is now only one of a number of things I need to bring up. I have been off of Effexor since before Christmas now...just before, so I am almost at 5 weeks, and this doesn't seem to be getting any better. Yes, some days are good, but it is always there to haunt you. Has anyone found any antidepressant that also helps with anxiety that didn't affect their sex drive? I tried Wellbutrin and that made me feel like I wanted to crawl out of my skin, and of all that I have tried, my GP said that would have been my best chance. Is there a drug out there that can counteract the sexual side effects that you can take while on an SSRI? I think this message board is really an amazing thing. I was deeply affected by what I read yesterday...and as scary as it is knowing that we all have to deal with this, it is a definate comfort to know that I am not losing my mind. It is so unreal how identical some of these entries are...how we are all really going through so much of the same thing. I can't believe how many people have to live their life like this...it is truly devestating.
> > Anyway, any comments?
>
>
> Hello,
> First, try to be positive. I know that this is alot to ask right now but, it will get better! Second, Please see a biopsychiatrist. Your Pcp is not Qualified to handle the difficulties which you are experiencing nor do they have an extensive background in psychotropic meds. Some Psychiatrists do not do well in rxing either!
>
> Usually, there is a med that will work without compromising your intimacy issues or a combination is possible.
>
> Third, Please purchase Jack Gorman's guide to psychiatric medicines. IT costs about 5 bucks and discusses sexual side effects and how to alleviate them. Sometimes with otc therapies.
> Best money you'll ever spend. Peace Micro

Thanks so much Micro...I appreciate you taking the time to respond, and I will definately check out that book.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kelly7707 thread:1016
URL: http://www.dr-bob.org/babble/20040127/msgs/306689.html